Need help

Discussion in 'Duromine Questions and Answers' started by Jen, May 28, 2013.

  1. Jen

    Jen New Member
    Registered

    Joined:
    May 28, 2013
    Messages:
    1
    Likes Received:
    0
    Been taking duromine 40 for a few months now and I don't feel any different. And not losing weight. I'm constantly hungry and it doesn't keep me up at all.....( I wake up at 6am and take the tablet and by 10ish I feel like a sleep) I'm not having any of the side effects mentioned. Should I increase my does to 1 and 1/2 tablets a day or even 2. If not any advice. Please help!
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello, Jen!

    First of all I would like to say that you must be careful with your health.
    The fact that you haven't noticed any difference from pills after been taking them for couple months - is at least strange.

    Moreover, it means that these pills don't suit you, obviously.

    Why didn't you visit the doctor anyways? Because if you have no effect after a month, you probably need to change either diet, exercises plan, or the drug even.

    Secondly, duromine 40mg - is quite a large dose, so it is usually prescribed in severe cases and after the 30mg didn't work. If you bought them at pharmacy with prescription, then I suggest again - consult a nutritionist. If not, and you got the pills from the Internet, well, sad to admit, but these might be fake.You can ask your nutritionist about these pills, if you have doubts.

    Anyway, you must NOT increase the dose up to 2 pills! Please, don't take self-treatment.
    p.s. Some ladies have minor results after a month of taking the pills, yet they managed to lose at least couple of kgs. Everybody is different, so the body reacts on drugs differently.
     
    #2 Kate, May 28, 2013
    Last edited: Nov 30, 2017
    Klo and BeachBum like this.
Loading...